# SDR SWAA2022020830673

- Difficulty date: January 24, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 36,618 hours, 21,487 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER LEADING EDGE PANEL #521XB FORWARD RIGHT HAND CORNER OUTER SKIN CRACKED AND DISBONDED FOR LOWER PLIES / R & R'D PANEL 521XB IAW SRM 51-40-02 POS:LH WING;TAG:SAM115;P/N OFF&ON 116A9121-5; S/N OFF NSN;S/N ON NSN
